Posted by Barb on August 13, 1999, at 12:58:43
In reply to Re: Wellbutrin instead of Zoloft, posted by Pat on August 12, 1999, at 13:55:23
Call it vanity, but zoloft related weight gain made me more depressed than ever. Truthfully, in my head I felt like a million bucks, and my family has enjoyed my low key attitude the last year. But I would have had to SPEND a million bucks to replace my wardrobe from 9/11 to 14/16!
I am motivated more than ever to loose through health and fitness, BUT I am not disappointed with the effects of Wellbutrin these days! I have increased my exercise to rigorous roller blading (uphills) and BRISK walking and added frequent strength training sessions.
I started Wellbutrin on 7/31 after tapering off zoloft. As of today, 8/13, I have gone from 152lbs down to 143.5! That includes the muscle weight I've gained! Yea! I feel so much better from working out so regularly too. I really needed the exhausting routines to help combat insomnia, which was severe the first week and a half, but is nearly nonexistant now.